I am not entirely sure what this drug is but I have been on it or 3 months and I am seeing only negative side effect with no good ones . The psych said It was going to make me sleep again naturally without benzos and sleeping pills as I have taken for months now it does not do that or make me feel good actually It made me fat even though I was still going to the gym and eating the same. I want to stop taking it but he will cut off another med I need - have you taken this or know anything about it ? I would like your opinion.
I am sorry to hear that your doctor uses threats to keep you on your med. Just does not sound right. You have given Desipramine long enough to know if it will work for you. It is a older tricyclic antidepressant that is not used much anymore since the newer SSRIs came out that may work better.
Do some research on alternative antidepressants. You can present your information to your doctor to see what options there are.
Hope it all works out for you.
- Desipramine Information for Consumers
- Desipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Desipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2012 • 1 answer
Posted 10 Nov 2012 • 2 answers
Posted 17 Aug 2013 • 2 answers
Posted 29 Jun 2016 • 1 answer
Posted 4 Oct 2016 • 0 answers